JournalszaaVol. 5, No. 6pp. 533–542

Entartete lineare elliptische Differentialgleichungen und anisotrope Sobolewräume: Regularität schwacher Lösungen

  • Hans-Jürgen Herrler

    Duale Hochschule Baden-Württemberg Stuttgart, Germany
Entartete lineare elliptische Differentialgleichungen und anisotrope Sobolewräume: Regularität schwacher Lösungen cover

Abstract

Boundary value problems for certain classes of degenerated linear elliptic systems are studied. Here we investigate the interior regularity of weak solutions. In dependence on the structure of the system the existence of higher derivatives with respect to only some variable can be proved.

Cite this article

Hans-Jürgen Herrler, Entartete lineare elliptische Differentialgleichungen und anisotrope Sobolewräume: Regularität schwacher Lösungen. Z. Anal. Anwend. 5 (1986), no. 6, pp. 533–542

DOI 10.4171/ZAA/220